# SDR 98ZZZX4792

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc HIO360C1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Crankshaft
- Part number: 76428
- Condition: Out Of Tolerance
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING CRANKSHAFT AND PERFORMING TRIAL ASSEMBLY OF GEAR PER TEXTRON LYC BULLETIN 475B AND FAA AD 91-14-22, NOTED THE GEAR WOULD NOT START INTO THE CRANKSHAFT COUNTERBORE DUE TO A DISCREPANCY BETWEEN RADIAL POSITION OF DOWEL IN CRANKSHAFT AND DOWEL HOLE IN GEAR.  WHEN DOWEL WAS REMOVED FROM CRANKSHAFT, GEAR FIT WAS OK.  CRANKSHAFT WAS REPAIRED BY RELOCATING DOWEL HOLE .002 INCH CLOSER TO AXIS AND INSTALLATION OF OVERSIZE DOWEL.  SUBMITTER STATED THIS IS THE SIXTH EXAMPLE OF THIS PROBLEM.
